yes. it made me feel weird.. i couldn't put one of the side effects into words because it was so strange... i went searching around the internet, and one person described it as "brain zaps." and that is exactly what i felt... i hated it.
my son just so happens to be here right now. he has been on cymbalta for two years now...after trying prozac and effexor. he has alot of anxiety also and it seems to work the best for him. i asked him about the side effects...and he said he had none...no brain zaps either.
guess everyone is different on how things affect them. the prozac and effexor both made him more depressed.
i am on cymbalta...no side effects until my doctor upped my dose, but just extreme tiredness, so i lowered my dose back to 60 mgs....usually the brain zaps are when you suddenly stop taking it, any antidepressant can cause this when abruptly stopped....but everyone is different.
are you experiencing any side effects from it now?
Thanks for letting me know . I had some serious side effects , suicidal thoughts stuff like that . I stopped taking without consulting my dr. and ended up in worse shape than when I started . I am lots better now as far as that medicine goes. Thanks again .
I am on Cymbalta. It's hard to tell if it's doing any good or not. I can't tell when I'm addicted to vics. Until I beat that addiction I will never know. I experienced brain zaps when I stopped taking Effexor. What a wierd feeling. Something you just can't explain unless you experience them. They are an awful feeling.
My boss was switched to this from one she was taking before. She told me that she felt like her skin was crawling and it done absolutely nothing for the anxiety. I hate to be on my soap box again, but I think these drugs need to be tested for a long time before being marketed! Stick with one of the old ones. Kills your sex drive, but depression does as well!
YES! I had terrible problems with Cymbalta. I was on it last year and had facial numbness, drooping, tremors, and a ton of other symptoms. By the time my husband realized what was going on with it, I was almost dead. I stayed in the hospital for a while and then was home and unable to function for quite a while afterward. Be VERY wary of this medicine. I still have memory loss and other effects from it. Please be careful with this medication.
I have facial numbness and other side effects .I have been off for 7mths . I wasn't sure what was the cause of this because of other meds . I stopped all of them and started having seziure. I am on depakote and so far so good seziure free but still have some things happening that I can't explain. How long has it been for you and has these effects lessened any.
I have been offof Cymbalta since April 2007. The sweats, tremors, and most side effects went away after a couple of months. The memory loss, abdominal problems, and some other effects are still here. In respose to the lady that posted about reading the RX sheet that comes with it, a lot of these symptoms aren't mentioned. My doctor and husband both researched it after I had these awful symptoms and these symptoms aren't published. There are some lawyers out there that are looking into these effects that the makers of Cymbalta don't want you to know about. This is a scary, bad drug. To anyone that starts taking it, please be careful. I know for some that it is a lifesaver but for others it can be a life ender!! It almost was to me!
I was taught in nursing school that cymbalta was possibly going to soon have a black box warning due to liver implications. Had a girlfriend who it helped. I'd becareful ask the doc and have LFT's(liver function tests) done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.